Fractal Fract, Vol. 9, Pages 574: Existence Results for Neumann Problem with Critical Sobolev–Hardy Exponent and Choquard-Type Nonlinearity


Fractal Fract, Vol. 9, Pages 574: Existence Results for Neumann Problem with Critical Sobolev–Hardy Exponent and Choquard-Type Nonlinearity

Fractal and Fractional doi: 10.3390/fractalfract9090574

Authors:
Zhenfeng Zhang
Calogero Vetro
Tianqing An
Wei Chen

We consider a Neumann problem for the fractional Laplacian involving a nonlocal Choquard-type nonlinearity and Sobolev–Hardy exponent. Under suitable assumptions on the data and using the Nehari manifold method, we discuss the existence problem in several subcritical and critical cases.



Source link

Zhenfeng Zhang www.mdpi.com